Posted by: Rosalind | 2009-03-11

Fluoxitine / Nuzak

I suffer from depression and anxiety and have been on Fluoxitine and Rivitrol for some time, 4 years to be axact.
The last time I went to collect my script they never had Sandoz Fluoxitine but gave me Nuzak instead, I took it for a week and in one week I picked up 3 kg' s, is that normal.
I have now stopped taking them and am going to ask for the Sandoz Fluoxitine?
Will I pick up weight if I stop taking them altogether because that seems to be happening.
Does Nuzak cause weight gain?
I never had a problem with the Sandoz Fluoxitine, should I go back on it, and if I do will I loose weight? Weight gain is obviously a very big issue for me and if I put on weight it will only make me more depressed, and apart from the weight gain I am actually ok at this stage.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

These two products contain the same active ingredient and no significant difference should be seen between them. If you found that you had better results with the Sandoz product, do suggest staying with that brand.

Fluoxetine is one of the antidepressants with the least effect of weight and causes weight loss in more patient that weight gain. I'm not aware of such a significant weight gain when stopping treatment with fluoxetine.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: juan blaauw | 2009-05-11

Would the drug Nuzak prevent premature ejaculation and would it cause weight gain??

Reply to juan blaauw

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.